MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US METAGLENE LONG PEG +10MM; SHOULDER METAGLENE

DEPUY ORTHOPAEDICS INC US METAGLENE LONG PEG +10MM; SHOULDER METAGLENE
Model Number 140760020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to infection.No surgical delay.Doi: unknown.Dor: (b)(6) 2022.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
METAGLENE LONG PEG +10MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13720100
Report Number1818910-2022-04392
Device Sequence Number4494620
Product Code HSD
UDI-Device Identifier10603295423645
UDI-Public10603295423645
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140760020
Device Catalogue Number140760020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM; DXTEND MOD CENT EPI 2 HA; DXTEND MODULAR HUM STEM D10 HA; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D42 +3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown